I had the H1N1 vaccine 6 weeks ago and since that time I have been experiencing intermittent tingling and 'power surges' in both my legs. This has not gone away and now the duration is longer. Also, exercising aggravates the problem even more. The doctors are saying that this has nothing to do with the vaccine however, I too have NEVER experienced such symptoms before receiving H1N1. The first symptoms (tingling in both legs) appeared 6 hours after receiving the shot and is now a daily occurrence. One doctor has suggested that it could be transverse myelitis and could have been caused by the vaccine. All others don't agree. Has anyone experienced this or been told that this could be their problem too (GB has been ruled out for me). I am going for testing to see if it is another disease but I feel that it was caused by the H1N1 vaccine.
Any thoughts?? I am really concerned now since this condition is interfering with my life.
Spitfire you are not alone, I have experienced the same symptoms as you mostly within the same timeframe. Also, there are at least 3 chapters on this foum that you can review so you can read. Currently we are on the chapter entitled 'The path to recovery' as many of us have been dealing with these issues from early November/December and there have been so many postings by some many varied individuals who all seem to have the exact same symptoms.
I also experience the power surges/ongoing inner vibrating/electrical rod feeling with numb feet. I tingled somewhat what but numbness is my main symptom. As well, I also have nausea/exaustion/weakness/shakiness and general fatigue and malaise/ lots of neurological issues that I know are directly related to the vaccine. It's been a really difficult time for all of us here. I have not been able to pursue a job search, work, and need to stay close to home for about a month now. I am 1 month post vacc and have been in the hospital done every test in the book etc...all good accept for some elevated white cells that denote fighting some type of infection...
There seems to be a 'working' theory of a sort. Alot of docs are saying that it is the result of sensory nerves being irritated or flaring, post vacc. (These are not the mobility nerves/central nervous system that could be affected by GBS.) Additionally, one doctor mentioned that this could also happen if you had a virus that made you sick and it would be considered 'a post viral' situation. That is my very simplified version. Some docs have attributed this to an autoimmune function as well - I personally think it is all related and once we know what the ***** is going on we can focus on relaxing and healing. I ahve take ativan due quell my nerves and malaise which has helped. Don't have much of an appetite so the meds help too. Just bascially muddling my way through.
Check out the chapters - these wonderful people truly were a God send to me, and I could not have gotten through this without them _BIG LOVE_ lol
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.